# SDR UALA2012091005088

- Difficulty date: September 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 61,541 hours, 23,198 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROW 8ABC OVERHEAD EMERGENCY LIGHT BRACKET THERE IS SOMETHING DRIPPING.  CLEANED FLUID, SUSPECT SODA.  NO LEAKS NOTED.
